# SDR DALA2019071504219

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1171545) DURING INSPECTION FOUND DENT FRAME ON BS 847 AND STR 25R AT AFT CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTION SECTION I LOCATED FRAME BS 847 BTW STR 24R TO STR 25R AS PER PRI 579170-14 REV.0, REV.1, REV.2 AND ERA 579170-14AD.
